Abschließungen in Klassen strukturierter Mengen.

K. Dörge; H.A. JUNG

Mathematische Annalen (1970)

  • Volume: 187, page 332-338
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Dörge, K., and JUNG, H.A.. "Abschließungen in Klassen strukturierter Mengen.." Mathematische Annalen 187 (1970): 332-338. <http://eudml.org/doc/162030>.

author = {Dörge, K., JUNG, H.A.},
journal = {Mathematische Annalen},
keywords = {set theory},
pages = {332-338},
title = {Abschließungen in Klassen strukturierter Mengen.},
url = {http://eudml.org/doc/162030},
volume = {187},
year = {1970},

AU - Dörge, K.
TI - Abschließungen in Klassen strukturierter Mengen.
JO - Mathematische Annalen
PY - 1970
VL - 187
SP - 332
EP - 338
KW - set theory
UR - http://eudml.org/doc/162030
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.